# SDR CWQR20130628036

- Difficulty date: June 28, 2013
- Submitted: July 3, 2013
- Operation: General aviation
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 6,974 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter Element
- Part number: 99146468
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, REMOVED THE HYD CASE FILTER ELEMENT.  TRIED TO INSTALL A NEW FILTER ELEMENT IN THE FILTER HSG BOWL, IT WOULD NOT SEAT TO THE BOTTOM OF THE BOWL.  UPON FURTHER INSPECTION WE FOUND THAT THE FILTER ELEMENT OUTSIDE DIAMETER WAS LARGER THAN THE FILTER BOWL INSIDE DIAMETER.  THIS FILTER ELEMENT WAS RETURNED TO MFG FOR EVALUATION AND A SERVICE CONDITION REPORT WAS SENT TO MFG UNDER REPORT 662147.
